American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 75 of 75 found      Go to page: 1 2 3

[61] J.-L. Koszul. Multiplicateurs et classes caract\'eristiques . Trans. Amer. Math. Soc. 89 (1958) 256-266. MR 0099660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] J. Dugundji. Cohomology of equivariant maps . Trans. Amer. Math. Soc. 89 (1958) 408-420. MR 0100837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] W. D. Barcus and M. G. Barratt. On the homotopy classification of the extensions of a fixed map . Trans. Amer. Math. Soc. 88 (1958) 57-74. MR 0097060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] W. T. Tutte. A homotopy theorem for matroids. I . Trans. Amer. Math. Soc. 88 (1958) 144-160. MR 0101526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] W. T. Tutte. A homotopy theorem for matroids. II . Trans. Amer. Math. Soc. 88 (1958) 161-174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Haruo Suzuki. On the realization of homology classes by submanifolds . Trans. Amer. Math. Soc. 87 (1958) 541-550. MR 0095472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Stephen Smale. Regular curves on Riemannian manifolds . Trans. Amer. Math. Soc. 87 (1958) 492-512. MR 0094807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Gert Sabidussi. On a class of fixed-point-free graphs . Proc. Amer. Math. Soc. 9 (1958) 800-804. MR 0097068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] P. E. Conner. On a theorem of Montgomery and Samelson . Proc. Amer. Math. Soc. 9 (1958) 464-466. MR 0097064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Barrett O’Neill. On the Leray isomorphism theorem . Proc. Amer. Math. Soc. 9 (1958) 460-462. MR 0098370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] D. Montgomery and C. T. Yang. Orbits of highest dimension . Trans. Amer. Math. Soc. 87 (1958) 284-293. MR 0100272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] C. T. Yang. Transformation groups on a homological manifold . Trans. Amer. Math. Soc. 87 (1958) 261-283. MR 0100271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Edward Halpern. Twisted polynomial hyperalgebras. Memoirs of the AMS (1958) MR 0104225.
Book volume table of contents   

[74] Franklin P. Peterson. Functional cohomology operations . Trans. Amer. Math. Soc. 86 (1957) 197-211. MR 0105679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] B. O’Neill and E. G. Straus. A fixed point theorem . Proc. Amer. Math. Soc. 8 (1957) 1148-1151. MR 0096230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 75 of 75 found      Go to page: 1 2 3